Ricci type identities in a subspace of a space of non-symmetric affine connexion.
Publications de l'Institut Mathématique [Elektronische Ressource] (1974)
- Volume: 32, page 137-148
- ISSN: 0350-1302
Access Full Article
topHow to cite
topMinic, S.M.. "Ricci type identities in a subspace of a space of non-symmetric affine connexion.." Publications de l'Institut Mathématique [Elektronische Ressource] 32 (1974): 137-148. <http://eudml.org/doc/181246>.
@article{Minic1974,
author = {Minic, S.M.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {137-148},
title = {Ricci type identities in a subspace of a space of non-symmetric affine connexion.},
url = {http://eudml.org/doc/181246},
volume = {32},
year = {1974},
}
TY - JOUR
AU - Minic, S.M.
TI - Ricci type identities in a subspace of a space of non-symmetric affine connexion.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1974
VL - 32
SP - 137
EP - 148
UR - http://eudml.org/doc/181246
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.